# SDR FDEA201007152515

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 34,459 hours, 17,503 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL352EED6
- Part serial: AK684031
- Condition: Failed
- Location: Nr 2 Egt
- Part time: 34,459 hours, 17,503 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ENROUTE CAPT NOTICED NR2 EGT POINTER BELOW THE ZERO POSITION.  DIGITAL READOUT SHOWED (4) GREEN DASHES.  R & R NR2 EGT INDICATOR IAW MM  77-21-21-04-0.  OPS CHECK GOOD, RAN NR2 ENGINE IAW JRH CHAP 5, ALL INDICATIONS GOOD.  ACFT OK TO CONTNIUE FOR SERVICE.
